# SDR QXEA2017091100753

- Difficulty date: September 3, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 38,255 hours, 39,755 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SPAR, YW-32.0, LOWER CAP SPLICE ANGLE GOUGED, FASTENERS HEAVILY DAMAGED AND SPAR WEB GOUGED ABOVE SPLICE ANGLE. BLENDED GOUGES ON FWD SPAR WEB AND LWR SPAR CAP JOINT ANGLE.  WITHIN LIMITS IAW RD 84-57-3791.  REMOVED THE FWD SPAR JOINT PLATE IAW RD 84-57-3791.  DRILLED & REAMED HOLES FOR REPAIR BUSHINGS IN FWD SPAR & PROTECTED IAW RD 84-57-3791. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801. INSTALLED REPAIR BUSHINGS IAW RD 84-57-3791. INSTALLED REPAIR WASHERS & FWD SPAR JOINT PLATE IAW RD 84-57-3791. PROTECTED BLEND AREAS IAW DHC-84-57-3791.
